Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have high blood pressure. Taking sleeping pills. Reason for tiredness all the time?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
My grandma 75yrs had blood pressure of 210/100 so, we visited a doctor, after medication now it is 150/90, she took sleeping pills as prescribed by doctor.... but she is very tired now... can't wake up from bed... and also she is not hungry., advice
Posted Thu, 21 Nov 2013 in General Health
Answered by Dr. Lohit K 8 hours later
Brief Answer: soft food, electrolytes,monitor ecg,BP,electrolyte Detailed Answer: Hi XXXXXXX thanks for using XXXXXXX Since your grand mother's BP is controlled now you be relaxed. For reducing BP your doctor might have used diuretics, and feeling tiredness and decreased appetite may be due to diuresis. Kindly let me know which drug was used for reducing BP. Keeping her age and present condition in mind, get done serum electrolytes level, ECG, blood glucose level and need to monitor BP. For now give her soft food and plenty of fluids with electrolytes (use ORS). She needs to be under observation. Hope this helps you and feel free to ask if any related queries. I will be glad to answer them. Wish your grandma faster recovery and good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor